EconPapers    
Economics at your fingertips  
 

On the existence of a fixed-number equilibrium in a multiparty electoral system

Shlomo Weber ()

Mathematical Social Sciences, 1990, vol. 20, issue 2, 115-130

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(90)90024-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On Existence of a Fixed-Number Equilibrium in a Multiparty Electoral System (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:20:y:1990:i:2:p:115-130

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:20:y:1990:i:2:p:115-130